# SDR SWIA201229446

- Difficulty date: January 20, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 22,059 hours, 18,587 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  CRACK AT FS 621 BULKHEAD, FORWARD FACE, ABOVE UPPER CARGO DOOR TRACK FITTING.  REPAIRED CRACK AT FS 621 BULKHEAD, FORWARD FACE, ABOVE UPPER CARGO DOOR TRACK FITTING.
